RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 677–690 (Mi tvp1401)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit theorems for maximal and minimal eigenvalues of random matrices

V. L. Girko


Full text: PDF file (726 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 680–695

Bibliographic databases:

Received: 05.03.1988

Citation: V. L. Girko, “Limit theorems for maximal and minimal eigenvalues of random matrices”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 677–690; Theory Probab. Appl., 35:4 (1990), 680–695

Citation in format AMSBIB
\Bibitem{Gir90}
\by V.~L.~Girko
\paper Limit theorems for maximal and minimal eigenvalues of random matrices
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 677--690
\mathnet{http://mi.mathnet.ru/tvp1401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090494}
\zmath{https://zbmath.org/?q=an:0741.60028|0712.60037}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 680--695
\crossref{https://doi.org/10.1137/1135099}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600005}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1401
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Girko, “Asymptotics of eigenvalues of symmetric random matrices”, Math. Notes, 54:2 (1993), 769–779  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:95
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019